Skip navigation

Please use this identifier to cite or link to this item:
Title: Parovicenko space with structures
Authors: Kubiś, Wiesław
Kucharski, Andrzej
Turek, Sławomir
Keywords: structured compact space; normally supercompact space; median space
Issue Date: 2014
Citation: Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, Vol. 108, iss. 2 (2014), s. 989-1004
Abstract: We study an analogue of the Parovičenko property in categories of compact spaces with additional structures. In particular, we present an internal characterization of this property in the class of compact median spaces.
DOI: 10.1007/s13398-013-0156-0
ISSN: 1578-7303
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Kubis_Parovicenko_space_with_structures.pdf366,6 kBAdobe PDFView/Open
Show full item record

Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons